Duodenal mucosal damage associated with chronic use of anti-inflammatory drugs.
- Published Article
- Publication Date
Aug 01, 1977
As duodenofiberscopy becomes popular, duodenal mucosal damage associated with aspirin ingestion has come to draw more attention than before. Duodenal mucosal injury, with or without gastric lesions, related to long-term use of anti-inflammatory drugs such as aspirin, indomethacin, ibuprofen, diclofenac or others are reported in three patients, in which the diagnosis was confirmed by emergency endoscopy after hematemesis. Some possible explanations for pathogenetic mechanisms are discussed.
Report this publication
From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine.
This record was last updated on 07/01/2016 and may not reflect the most current and accurate biomedical/scientific data available from NLM.
The corresponding record at NLM can be accessed at https://www.ncbi.nlm.nih.gov/pubmed/913366